# SDR USAA001453

- Difficulty date: August 21, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Lavatory
- Part time: 41,313 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND MOUNTS CORRODED .25 INCH IN FOUR PLACES, AFT LAV FORWARD MOUNTS.  REMOVED AND REPLACED LEFT FORWARD MOUNTS PE SRM 51-40-00.  CORROSION LEVEL 1, TASK NR C53-107-02.  (M)
